FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Bounds for entries of γ-vectors of flag homology spheres

Labbé, Jean-Philippe et Nevo, Eran. 2017. « Bounds for entries of γ-vectors of flag homology spheres ». SIAM Journal on Discrete Mathematics, vol. 31, nº 3. pp. 2064-2078.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 18:49
Last Modified: 09 Dec 2021 18:49
URI: https://espace2.etsmtl.ca/id/eprint/23719

Actions (login required)

View Item View Item